# SDR SWI2024F00918

- Difficulty date: July 24, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,173 hours, 32,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK HAS SIGNS OF CORROSION AT FS379.00 (C-CHECK RO 10/6/2024) (FILED CLOSED)REMOVED CORROSION ON SEAT TRACK AT LBL 9 FS. 379 IAW CRJ700 SRM 51-21-06 AND SRM 53-21-49 SRM 51-21-11. CORROSION REMOVED WITHIN LIMITS IAW CRJ700 SRM 51-21-06CAL TOOL: DIGITAL CALIPER ID:AV-7805 CAL DUE: JAN-2025
